# SDR CA001016010

- Difficulty date: September 20, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 8,373 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 29282PML
- Condition: Failed
- Location: Starter
- Part time: 22,000 hours
- Component: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PREMATURE WEAR OF STARTER BRUSHES AND ARMATURE. THERE APPEARS TO BE NO EXCESS CURRENT DRAW ON GENERATOR. NO OTHER ELECTRICAL ABNORMALITIES ON THIS AIRCRAFT. BRUSH WEAR WAS DETECTED ON 100 HOUR INSPECTION. STARTER GENERATOR WAS SENT TO CANADIAN AERO ACCESSORIES WITH A COPY OF THIS SDR. PLEASE FIND ATTACHED A COPY OF THE COMPONENT CARD.
